IJPAM: Volume 56, No. 4 (2009)

THE CRITICAL EXPONENT OF GLOBAL SOLUTION
EXISTENCE TO A DEGENERATE PARABOLIC EQUATIONS

Zhengqiu Ling$^1$, Zejia Wang$^2$
$^1$Department of Mathematics and Computer Science
Yulin Normal University
Yulin, Guangxi, 537000, P.R. CHINA
e-mail: lingzq00@tom.com
$^2$Department of Mathematics
Jilin University
Jilin, 130012, P.R. CHINA
e-mail: wzj@email.jlu.edu.cn


Abstract.In this paper we discuss a degenerate parabolic equation with nonlocal source, and the critical exponent of global solutions existence is obtained.

Received: July 6, 2009

AMS Subject Classification: 35B33, 35G25

Key Words and Phrases: critical exponent, global solution, degenerate parabolic equation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 56
Issue: 4